Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 12, Pages 1057-1079
http://dx.doi.org/10.1155/S1085337504403042

Periodic solutions for nonautonomous differential equations and inclusions in tubes

Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, Chopina 12/18, Torun 87-100, Poland

Received 6 September 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Grzegorz Gabor, “Periodic solutions for nonautonomous differential equations and inclusions in tubes,” Abstract and Applied Analysis, vol. 2004, no. 12, pp. 1057-1079, 2004. https://doi.org/10.1155/S1085337504403042.